# SDR 95ZZZX6050

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- System (JASC): 7602 · Mixture Control
- Part: Control
- Part number: 98620103
- Condition: Defective
- Location: Mixture
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW MIXTURE CONTROL WAS RECEIVED FROM CESSNA WITH AN FAA FORM 8130-3, WITH A DEFECT.  THE INTERNAL WIRE WOULD PULL OUT WITH NO STOP, AND THE RELEASE BUTTON LOCK WAS INOPERABLE.
